Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 3

 
   

A Computational Tool for Some Boolean Partial Maps

PP: 1139-1145
Author(s)
Silvia M. Sanahuja,
Abstract
This work is devoted to constructing a deterministic finite automaton whose states are particular types of order-preserving Boolean partial maps introduced by Bisi and Chiaselotti. The domains of such maps are subsets of a finite poset equipped with an idempotent and antitone map. These maps can be identified with certain linear systems of real inequalities and this automaton provides a computational model useful for building the global extensions of such maps.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved